But instead it always seems like it’s my day of trying to catch up with the rest of the week! My plan was to spend Monday to Thursday focussing on my other modules and getting all the seminar work done and then to have Friday to sit and do a good solid day of reading, planning and writing for my dissertation.
This week was foiled yesterday. I spent most of the evening before doing an Old English translation, and all I needed to do in the morning was finish off the last few lines and then copy it into my notebook for easy reference in the text class. Instead, my cousin started chatting to me and before I knew it it was nearly midday and I had eat and get my stuff together for the dash to uni.
Today I need to do a seminar template on an artefact related to the Vikings in Britain or Ireland, and then do chores for the house like shopping, laundry and washing up before belly dancing and birthday drinks. Last night was bro night and balance class so no one was in to do anything. Yah boo sucks to busy lives! Balance class was good fun – far fewer people so I could actually see the instructor this time, it went really quickly because I knew what was coming and I don’t ache half as badly today as I did this time last week!
Tomorrow we’re off to Scarefest! Hairy’s sick, but I’m hoping he’ll feel better by the morning because we have to leave the house at 7 to get to the train station with enough time to spare. We both like to be early to catch the train if at all possible 🙂
Sadly my skin has flared up again. I think it’s got to be stress because I’m still taking my medication, haven’t changed my skin care routine in the past few weeks, haven’t changed eating habits except making it healthier, haven’t eaten lots of dairy, fat or sugar, I’ve been drinking lots of water and I haven’t been drinking alcohol much at all – I had a rum hot chocolate night before last. I’ve been dealing with acne since I was about twelve I think, been referred to a dermatologist and everything! The only real solution was Dianette, which I can’t take anymore because I might have a stroke. Joy of joys. My last option is to take roaccutane, an aggressive drug that can cause skin dryness, rosacea and depression among its common side effects.
Good things though! I’ll be poncing around on rides tomorrow in a corset, top hat and massive long purple skirt, so I might just die. It’ll be a beautiful way to go anyway! I’ve still got the rest of the day to crack on with stuff, so you never know. Today might turn out to be a beautiful day.